A 19-year-old male asked about a 19-year-old female:
on bc for 8-9 months. had 1 light period 1 day early and a month later had another light period but on time. nvr been this light before. why? stress?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 42 years experience
Please call your gyn: But the pill can cause you to not build up any tissue and can cause no periods esp if u are taking a low dose one which is perfectly normal on the pill, your doc can do blood work and an ultrasound to make sure nothing else is going on.
Last updated Sep 27, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.